Inequalities for Schrödinger operators and applications to the stability of matter problem

R. Seiringer, in:, American Mathematical Society, 2000, pp. 53–72.

Download
No fulltext has been uploaded. References only!

Conference Paper | Published
Series Title
Contemporary Mathematics
Publishing Year
Date Published
2000-01-01
Volume
529
Page
53 - 72
Conference
Arizona School of Analysis With Applications
IST-REx-ID

Cite this

Seiringer R. Inequalities for Schrödinger operators and applications to the stability of matter problem . In: Vol 529. American Mathematical Society; 2000:53-72. doi:10.1090/conm/529
Seiringer, R. (2000). Inequalities for Schrödinger operators and applications to the stability of matter problem (Vol. 529, pp. 53–72). Presented at the Arizona School of Analysis With Applications, American Mathematical Society. https://doi.org/10.1090/conm/529
Seiringer, Robert. “Inequalities for Schrödinger Operators and Applications to the Stability of Matter Problem ,” 529:53–72. American Mathematical Society, 2000. https://doi.org/10.1090/conm/529.
R. Seiringer, “Inequalities for Schrödinger operators and applications to the stability of matter problem ,” presented at the Arizona School of Analysis With Applications, 2000, vol. 529, pp. 53–72.
Seiringer R. 2000. Inequalities for Schrödinger operators and applications to the stability of matter problem . Arizona School of Analysis With Applications, Contemporary Mathematics, vol. 529. 53–72.
Seiringer, Robert. Inequalities for Schrödinger Operators and Applications to the Stability of Matter Problem . Vol. 529, American Mathematical Society, 2000, pp. 53–72, doi:10.1090/conm/529.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar